MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5694/j.1326-5377.2006.tb00272.x

Медицинская библиотека · The Medical journal of Australia · 2006

Amisulpride deliberate self-poisoning causing severe cardiac toxicity including QT prolongation and torsades de pointes.

Isbister Geoffrey K, Murray Lindsay, John Sally, Hackett L Peter, Haider Tedo, O'Mullane Phebe, Gosselin Sophie, Daly Frank

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Although clinical trials of the antipsychotic amisulpride revealed no cardiac adverse effects, four patients with severe cardiac toxicity after overdose were reported to Australian poisons information centres in 2004-2005. All four had QT prolongation over 500 ms, two had rate-dependent bundle branch block, two developed torsades de pointes, and one died after cardiac arrest. Pending further studies, we recommend electrocardiogram assessment until at least 16 h after amisulpride overdose and, if QT interval is prolonged, cardiac monitoring until the patient is clinically well and conduction intervals are normal.

Для цитирования: Isbister Geoffrey K, Murray Lindsay, John Sally, Hackett L Peter, Haider Tedo, O'Mullane Phebe, Gosselin Sophie, Daly Frank. Amisulpride deliberate self-poisoning causing severe cardiac toxicity including QT prolongation and torsades de pointes.. The Medical journal of Australia. 2006. DOI: 10.5694/j.1326-5377.2006.tb00272.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.